# SDR DALA12002643128

- Difficulty date: June 27, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP TRACK NR 2 PIVOT BOLT HAS CORROSION AND MISSING PLATING.  RT WING INBOARD FLAP NR 2 TRACK PIVOT BOLT REPLACED.  FOUND TO BE OUT OF LIMITS IAW A319 AMM 27-54-61-220-001.  INSTALLATION ACCOMPLISHED ON WORKCARD NR 2750-6010 RT.  DAMAGE DIM. L=1 INCH W=1 INCH D=.002 INCH.
